In this note we prove the stability of the Gieseker point of an irre- ducible homogeneous bundle over a rational homogeneous space. As an application we get a sharp upper estimate for the first eigenvalue of the Laplacian of an arbitrary Kahler metric on a compact Hermitian symmetric spaces of ABCD–type.

Homogeneous bundles and the first eigenvalue of symmetric spaces / BILIOTTI L.; GHIGI Alessandro callisto. - In: ANNALES DE L'INSTITUT FOURIER. - ISSN 0373-0956. - 58(2008), pp. 2315-2331.

Homogeneous bundles and the first eigenvalue of symmetric spaces

BILIOTTI, Leonardo;
2008

Abstract

In this note we prove the stability of the Gieseker point of an irre- ducible homogeneous bundle over a rational homogeneous space. As an application we get a sharp upper estimate for the first eigenvalue of the Laplacian of an arbitrary Kahler metric on a compact Hermitian symmetric spaces of ABCD–type.
Homogeneous bundles and the first eigenvalue of symmetric spaces / BILIOTTI L.; GHIGI Alessandro callisto. - In: ANNALES DE L'INSTITUT FOURIER. - ISSN 0373-0956. - 58(2008), pp. 2315-2331.
File in questo prodotto:
File Dimensione Formato  
fourier110208.pdf

non disponibili

Tipologia: Abstract
Licenza: NON PUBBLICO - Accesso privato/ristretto
Dimensione 186.06 kB
Formato Adobe PDF
186.06 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11381/1887652
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 8
  • ???jsp.display-item.citation.isi??? 8
social impact